# SDR ASOA201807237137

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 37,977 hours, 29,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 1059510590
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN DO NOT ILLUMINATE.  REMOVED AND REPLACED NR 3 AND NR 4 BATTERY PACKS IN ACCORDANCE WITH AMM 33-50-04.  OPERATIONAL CHECK GOOD.
